# SDR DALA2023011600304

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 29,042 hours, 11,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANUFACTURED FWD CARGO DOOR SKIN INSTALLATION, DAMAGED WAS FOUND. EXTERNAL SKIN OF FWD CARGO DOOR WAS REPLACED IAW SRM 52-30-01-2R, PROCEDURE 3, REPAIR 3.
